# SDR AALA202403047081

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,873 hours, 10,878 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Binding
- Location: Crew Rest
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN. MAINTENANCE CREW REST DOOR LATCH ADJUSTED AND NOW OPERATES NORMALLY IAW AMM25-27-01.
